# SDR ASOA05351

- Difficulty date: April 17, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Engine: Ge CF343B1
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE ENGINE SUPPORT BEAM AT BOTH RIVET HOLES UNDER THE FIRE LOOP WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE ENGINE SUPPORT BEAM UPPER AND LOWER WEB AT BL0 IAW EO.  (K)
